M. Crochemore and L. Ilie, Maximal repetitions in strings, Journal of Computer and System Sciences, vol.74, issue.5, 2007.
DOI : 10.1016/j.jcss.2007.09.003

URL : https://hal.archives-ouvertes.fr/hal-00619712

M. Fekete, ???ber die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Mathematische Zeitschrift, vol.9, issue.1, pp.228-249, 1923.
DOI : 10.1007/BF01504345

F. Franek, R. J. Simpson, and W. F. Smyth, The maximum number of runs in a string, Proceedings of the 2003 Australasian Workshop on Combinatorial Algorithms (AWOCA 03), pp.26-35, 2003.

F. Franek and Q. Yang, An asymptotic lower bound for the maximalnumber-of-runs function, Prague Stringology Conference, pp.3-8, 2006.

R. Kolpakov and G. Kucherov, Maximal repetitions in words or how to find all squares in linear time, 1998.
URL : https://hal.archives-ouvertes.fr/inria-00098737

R. Kolpakov and G. Kucherov, On maximal repetitions in words, Journal on Discrete Algorithms, vol.1, issue.1, pp.159-186, 2000.
DOI : 10.1007/3-540-48321-7_31

URL : https://hal.archives-ouvertes.fr/inria-00098852

S. J. Puglisi, J. Simpson, and B. Smyth, How many runs can a string contain? Theoretical Computer Science, 2008.

W. Rytter, The Number of Runs in a String: Improved Analysis of the Linear Upper Bound, Information and Computation, vol.205, issue.9, pp.1459-1469, 2007.
DOI : 10.1007/11672142_14

B. Smyth, The maximum number of runs in a string, International Workshop on Combinatorial Algorithms Problems Session, 2007.

J. L. Van-lint and R. M. Wilson, A course in combinatorics, 1992.
DOI : 10.1017/CBO9780511987045